# SDR SWAA2022012689641

- Difficulty date: June 13, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CENTER SCUFF PLATE IS CRACKED. / AFT CARGO BAY CENTER SCUFF PLATE IS ACCOMPLISHED ON EA 1-A53-2076 REV 11 DATED 05/11/1999 88928U 13JUN17
